# SDR TC8A97001

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Crossfeed Valve
- Part number: 1059822
- Condition: Malfunctioned
- Location: Pneumatic Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PNEUMATIC CROSSFEED VALVE WON'T OPEN.  REMOVED AND REPLACED CROSS FEED VALVE, SYSTEM OPS CHECKS GOOD IAW MM 36.
